# SDR K11A2023071800219

- Difficulty date: April 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 43,027 hours, 23,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Part time: 43,027 hours, 23,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 L/H FRAME ANGLE SPLICE STR-8L UPPER TIE FASTENER HAS EVIDENCE OF CORROSION.
